Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Sib Math J

Search In Journal Title:

Abbravation: Siberian Mathematical Journal

Search In Journal Abbravation:

Publisher

Springer US

Search In Publisher:

DOI

10.1016/j.bbrc.2016.04.081

Search In DOI:

ISSN

1573-9260

Search In ISSN:
Search In Title Of Papers:

Diagonals of the laurent series of rational functi

Authors: D Yu Pochekutov
Publish Date: 2009/12/30
Volume: 50, Issue: 6, Pages: 1081-
PDF Link

Abstract

We consider the problem of the algebraicity of diagonal series for the Laurent expansions of rational functions geometrically identifiable using the amoeba of the denominator or an integer point in its Newton polyhedron We give sufficient conditions for the algebraicity of diagonals basing on the theory of multidimensional residues and topological properties of the complements to collections of complex hypersurfaces in complex analytic varietiesThe author was supported by the State Maintenance Program for the Leading Scientific Schools of the Russian Federation Grant NSh 2427200801 Siberian Federal University and the Program “Development of the Scientific Potential of Higher School” of the Russian Federal Agency for Education Grant 211/4620


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: